MAUDE Adverse Event Report: BECTON, DICKINSON, AND COMPANY BD PET SYRINGES, 0.5ML X 12MM, U-100; SYRINGE, PISTON

BECTON, DICKINSON, AND COMPANY BD PET SYRINGES, 0.5ML X 12MM, U-100; SYRINGE, PISTON
Model Number 323003
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/11/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was brought to my attention, on a number of occasions, when an insulin syringe was inserted into the insulin, it failed to draw the insulin from the vial, just air.

Brand Name
BD PET SYRINGES, 0.5ML X 12MM, U-100
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
BECTON, DICKINSON, AND COMPANY
1 becton drive
franklin lakes NJ 07417
MDR Report Key7619144
Report Number7619144
Device Sequence Number16499329
Product Code FMF
UDI-Device Identifier00382903230020
UDI-Public(01)00382903230020
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/14/2018
Report Date (Section F) 06/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Nurse
Device Model Number323003
Device Catalogue Number323003
Was the Report Sent to FDA? Yes
Device Age1 DY
Event Location Hospital
Date Report to Manufacturer06/14/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA06/14/2018